Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

luckykitkat

Member
  • Posts

    12
  • Joined

  • Last visited

Reputation

1 Neutral

Profile Information

  • Gender
    Female

Recent Profile Visitors

1016 profile views
  1. Don't use it twice a day. Use it nightly instead. Stop retin a and give your face a break. Just moisturize constantly. Find a moisturizer that's rich in texture to keep it constantly moisturized and also one that won't burn you. Once your face is back to normal use retain a again.
  2. I was on Spiro for a few wks. Made me break out so much than ever! My dermatologist however told me yesterday it doesn't make you worse than better but it should take a few months to see results. I stopped it since it made my period longer (which was torture and I wasn't in hormonal birth control). My skin got so much better afterwards though. I'm about to get hormonal birth control and get rid of my copper iud and restart Spiro again so I can't say much from my personal experience. I didn't th
  3. He told me I can stop after trying it or keep going. My skin isn't bad enough for accutane since I only get cyst acne around the time of the month. This month was just horrible. My 2 wk period and 1 wk spotting has stopped though. My cyst acne has gone down too (still there but shrunk down a lot & not so painful). I believe I see my derm on the 12th next month. So I'll see if there's anything else I can try. I wanted to ask them about sulfur products since I read it's good or acne. With th
  4. Right. My period lasted 2weeks although i'm spotting for a few days now? I stopped Spiro and I guess my body is adjusting to stopping it? My skin is getting back to normal. I have a bit of scarring right now but my scars tend to fade away fairly quickly since I exfoliate once a week and use retain-a daily. I meet my derm next Mont hand try something new.
  5. Have you tried exfoliating? What moisturizer do you use? Depending on how dry the skin is it will take more than just a few days. Drink lots of water too. Have you tried face oil? It'll help hydrate the skin. I would do this at night though.
  6. I just started spiro 2 weeks ago. Im breaking out like crazy. Don't know if it's from the spiro or because my actual period started a few days after taking it. It's making my period actually longer and it's killing me. I think I'm breaking out from post final exam stress maybe? I never had side effects from doxy when I was on it except going to the bathroom a lot lol but it wasn't often. I think I ratheer switch back to doxy though.
  7. I know Spironolactone cause irregular menstrual periods but any ladies have long menstrual cycles with it? I started Spironolactone a few days before my menstrual and it's making my menstrual cycle long (2wks as of this post and don't know if it's gonna stop or not)!!! I'm also having an initial breakout. Is this normal? I thought it wouldn't have an initial breakout since spiro lowers the testosterone level. I'm not on hormonal birth control to regulate my period (My obgyn won't allow me to b
  8. I was on doxy for 3 months for my hormonal cyst acne. It never made me dry. It made me more oily but it worked. Just keep moisturizing your face for about a week. I think you used too much of the clindamycin so it's been drying the skin.
  9. Originally I started on 0.025% Retin-A. To be honest I saw improvement in about 3 months but I had dry patches sometimes from using too much so I would use it every other day then my face got so much better. I had really oily skin. Then after maybe 6mths my derm doubled the dose to 0.05%. My skin right now isn't as oily anymore. Depending on the acne you have Retin-A 0.05% will help you. For me it works to lighten my dark spots heal twice as fast (usually the dark acne scars fade away pretty qui
×